Alert archive / Utah / Flash Flood Warnings in 2024
Flash Flood Warning 40, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 12, 2024, 3:34 PM MDT for Utah County, Utah. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2024, 3:34 PM MDT (21:34 UTC)
- Expired
- Aug 12, 2024, 5:30 PM MDT
- In force
- 116 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Utah County, UT
The radar
The Salt Lake City radar (KMTX), 105 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1694 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
635
WGUS55 KSLC 122134
FFWSLC
UTC049-122330-
/O.NEW.KSLC.FF.W.0040.240812T2134Z-240812T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
334 PM MDT Mon Aug 12 2024
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
Northwestern Utah County in northern Utah...
* Until 530 PM MDT.
* At 334 PM MDT, gauge reports indicated flash flooding of West
Canyon Creek from earlier thunderstorms. Between 1 and 1.5 inches
of rain have fallen. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Gauges reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Eagle Mountain, Camp Williams and Saratoga Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4033 11193 4034 11199 4043 11219 4046 11215
4037 11192
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM2 follow-up statements
972
WGUS75 KSLC 122240
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
440 PM MDT Mon Aug 12 2024
UTC049-122330-
/O.CON.KSLC.FF.W.0040.000000T0000Z-240812T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Utah UT-
440 PM MDT Mon Aug 12 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT THIS
AFTERNOON FOR NORTHWESTERN UTAH COUNTY...
At 440 PM MDT, gauge reports indicated flash flooding of West Canyon
Creek from earlier thunderstorms. Between 1 and 1.5 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Gauges reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Eagle Mountain, Camp Williams and Saratoga Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4033 11193 4034 11199 4043 11219 4046 11215
4037 11192
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM496
WGUS75 KSLC 122330
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
530 PM MDT Mon Aug 12 2024
UTC049-122340-
/O.EXP.KSLC.FF.W.0040.000000T0000Z-240812T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Utah UT-
530 PM MDT Mon Aug 12 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT THIS AFTERNOON FOR
NORTHWESTERN UTAH COUNTY...
The USGS gage on West Canyon Creek has receded from a peak rise of
3.5 feet back to near normal levels. The heavy rain has ended.
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 4033 11193 4034 11199 4043 11219 4046 11215
4037 11192
$$
GMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:30 PM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 12, 2:30 PM MDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 230 PM MDT Mon Aug 12 2024 .SYNOPSIS...Monsoonal moisture will remain over Utah and southwest Wyoming for the early part of the weekend, bringing thunderstorms capable of producing heavy rain and gusty winds. Drier air will move in for the latter part of the week, with moisture possibly returning by the weekend. && .SHORT TERM (Through 12Z/6AM Wednesday)... KEY MESSAGES: - Scattered to numerous showers and thunderstorms are forecast across the northern two thirds of Utah tonight. Impacts of heavy rain and flash flooding are possible. Gusty winds of 60 mph are possible. - Scattered to numerous showers and thunderstorms are forecast for Tuesday across much of the state with the exception of far western Utah. Impacts of heavy rain, flash flooding, gusty winds and hail are possible. As anticipated, numerous thunderstorms has development in a very moist laden environment across northern Utah this afternoon. Wind gusts of 60 mph have already been observed across Tooele county and other parts of the west desert tomorrow. PW values of 1.2 are noted. Thunderstorm tops of 40,000 ft are being observed across the west desert with the storms associated with the severe winds. The environment for the remainder of the afternoon and into the evening is quite favorable for persistent thunderstorm activity. Effective bulk shear of 30 to 40 knots and favorable surface based CAPE of around 2500 J/kg will sustain/promote strong thunderstorms. There remains a 90 percent chance for wind gusts in excess of 60 mph with a 70 percent chance for winds in excess of 50 mph. Heavy rain with widespread forecast amounts over an inch are forecast across much of central and southern Utah through this evening. Rainfall rates of 1/2 inch to 1 inch per hour will not be uncommon tonight. This again will lead to concerns for flash flooding for burn scars in particular but localized urban flooding also will be of concern. For central and southern Utah, threats of heavy rain/flash flooding will remain for area slot canyons, normally dry washes, creeks and streams, recent burn scars, and other low-lying and flood-prone locations. Overnight, another round of weaker showers and thunderstorms are forecast to track through northern Utah. While some gusty winds are possible, these storms are not likely to have too much impact to the region aside from the gusts and briefly heavy rain. Yet more showers and thunderstorms are expected for Tuesday. For some, the rain may actually never really stop. It's just about impossible to try to pinpoint for who and if that will really be the case but essentially, this is a looking like a very wet period. Gusty winds will once again be a threat tomorrow with around a 70 percent chance for 50+ mph winds across eastern Utah. Drying conditions are noted for the far western portion of western Utah tomorrow. .LONG TERM (After 12Z/6AM Wednesday), Issued 323 AM MDT...On Wednesday an upper level jet max associated with an easterly shifting trough will slide atop the forecast region. In combination with the movement of the southern CONUS ridge, moisture advection into the area will become less favorable, and PWAT values will gradually fall back nearer to seasonal normal values through the day. That said, remaining moisture in combination with diurnal heating and synoptic support will be sufficient to trigger isolated to scattered daytime convection through northern and eastern Utah, as well as southwest Wyoming. To that end, the signal for highest coverage is noted along the high Uintas on into southwest Wyoming. With the stronger jet flow aloft, shear values will once again be a bit elevated (deep layer shear around 20-40 kts) which may help to generate some isolated instances of stronger and more organized convection. As daytime heating wanes and drying trend continues, lingering convection will begin to fade late evening into the overnight hours. Thursday and Friday look to be the quieter days of the forecast period as positioning of the northern trough and southern ridge remain less favorable for stronger moisture advection into the region. To that end PWAT values to fall closer to 60-90% of normal for mid August, and as such daily convective potential becomes much more isolated in coverage. The best signal at the moment for a bit more scattered activity is noted Thursday afternoon in the high Uintas, southwest Wyoming, and areas near the Idaho/Utah border where ensembles suggest PWATs may linger a bit closer to that 90% side of the range. Friday appears to become even more isolated, with any afternoon initiation more likely off of high terrain. Still, given the stronger westerlies aloft, shear values will be a bit elevated and any convection that manages to mature in the right place could still manage to trend a bit on the strong side. Moving into the weekend, ensemble guidance shows fairly good consensus that the southern ridge will migrate back towards the Four Corners to Southern Plains region while troughing amplifies through the PacNW. While some mostly minor differences are noted in the exact placement/strength of these features, the general setup will help increase deeper south to southwesterly flow, in turn promoting increased moisture transport back into the region. As a result, forecast carries a return of daily isolated to scattered convective chances, with coverage particularly favored across southern Utah as well as generally along and east of the high terrain. Those with weekend recreation plans that may take them to rain prone areas such as slot canyons, typically dry washes, and slickrock areas will at least want to keep an eye on the daily trends. While less likely, there does remain a small subset (around 10%) of ensemble members which favor a stronger ridge positioned nearer to the forecast region, which would yield drier and warmer weather than currently included with this forecast. && .AVIATION...KSLC...Intermittent VFR/MVFR with isolated IFR conditions through this evening as widespread convection and low CIGs move through northern Utah. Isolated convection will become more widespread by 22Z with a transition from strong convection with frequent lightning, heavy rain, and gusty winds to more stratiform convection containing lightning, rain, and winds with decreasing intensity. Precipitation becomes more showery and scattered after 03Z persisting through ~10Z. With precipitation, CIGs will be ~5- 7kft creating mountain obscuration. .REST OF UTAH AND SOUTHWEST WYOMING...Widespread convection across the airspace will create intermittent MVFR/IFR as CIGs lower with convective activity and create mountain obscuration. Highest precip chances will be across central and northern portions of the airspace. Strong convection with frequent lightning, heavy rain, and gusty winds will gradually transition to more stratiform precipitation after 03Z confined to the central/northern portions of the airspace lasting through ~10Z. Synoptic winds will be breezy out of the south before weakening overnight. && .FIRE WEATHER...Wetting rains are expected across northern Utah and the Uinta Basin this evening as a result of numerous showers and thunderstorms in these areas. Isolated to scattered thunderstorms will remain in the forecast even into the overnight hours for much of the state with wetting rain potentials highest east of I-15. Additionally, across much of western Utah tonight, gusty southerly winds are anticipated. For tomorrow, gusty southerly winds will generally be confined to the southwest corner of Utah. An incoming trough will bring yet another round of scattered to numerous showers and thunderstorms to much of the state tomorrow. One area not favored for thunderstorm development will be far western Utah where dryer conditions are expected to begin working their way in. Toward Wednesday and especially the latter half of the work week, drying conditions are anticipated statewide. Critical dryness are currently forecast for Thursday and Friday across much of western Utah and for portions of southern Utah as well. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && SHORT TERM...NDeSmet LONG TERM...Warthen AVIATION...Mahan FIRE WEATHER...NDeSmet For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity
In the hours before
Special weather statement, Aug 12, 3:05 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
305 PM MDT Mon Aug 12 2024
UTZ101-102-106-122145-
Utah Valley UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
305 PM MDT Mon Aug 12 2024
...A strong thunderstorm will impact portions of west central Utah
and southeastern Tooele Counties through 345 PM MDT
...
At 305 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Vernon, or 24 miles east of Dugway English
Village, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cedar Fort, Tooele Army Depot South, Fairfield, and Faust.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4007 11235 4018 11242 4039 11211 4013 11199
TIME...MOT...LOC 2105Z 249DEG 13KT 4014 11230
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
WebberSpecial weather statement, Aug 12, 3:13 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
313 PM MDT Mon Aug 12 2024
UTZ101-104>106-110-111-122200-
Salt Lake Valley UT-Northern Wasatch Front UT-Utah Valley UT-
Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-Wasatch Mountains South of I-
80 UT-
313 PM MDT Mon Aug 12 2024
...Strong thunderstorms will impact portions of southeastern Davis,
Salt Lake and northwestern Utah Counties through 400 PM MDT
...
At 313 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Magna to Herriman. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail. Isolated
flooding possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Salt Lake City, West Valley City, Sandy, Murray, Bountiful, West
Jordan, Taylorsville, South Jordan, Lehi, Draper, Riverton,
Cottonwood Heights, Midvale, Holladay, South Salt Lake, Herriman,
North Salt Lake, Woods Cross, Alpine, and Bluffdale.
This includes the following highways...
Interstate 15 between mile markers 286 and 317.
Interstate 80 in Utah between mile markers 104 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4091 11178 4046 11172 4044 11214 4084 11221
TIME...MOT...LOC 2113Z 249DEG 12KT 4073 11211 4051 11203
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WebberSpecial weather statement, Aug 12, 3:17 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
317 PM MDT Mon Aug 12 2024
UTZ108-111>113-122145-
Wasatch Back UT-Wasatch Plateau/Book Cliffs UT-
Western Uinta Mountains UT-Wasatch Mountains South of I-80 UT-
317 PM MDT Mon Aug 12 2024
...A strong thunderstorm will impact portions of northwestern Wasatch
and southwestern Summit Counties through 345 PM MDT
...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm over
Heber City, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Heber City, Heber, Kamas, Oakley, Francis, Daniel, Samak, Timber
Lakes, Wasatch Mountain State Park, Midway, Charleston, Peoa,
Woodland, Marion, Hailstone, Jordanelle Reservoir, and Deer Creek
State Park.
This includes the following highways...
US Route 40 between mile markers 9 and 22.
Utah Route 35 between mile markers 0 and 11.
Mirror Lake Highway between mile markers 0 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4042 11140 4052 11154 4081 11126 4060 11100
TIME...MOT...LOC 2117Z 227DEG 15KT 4052 11140
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
WebberLocal storm report, Aug 12, 3:26 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
326 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg 11 N Dugway 40.42N 112.75W
08/12/2024 Tooele UT Emergency Mngr
Power Pole (s) down. Time estimated.
&&
NDLocal storm report, Aug 12, 3:32 PM MDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
332 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM Flash Flood 1 W Heber City 40.50N 111.41W
08/12/2024 Wasatch UT Dept of Highways
Reports/videos/webcams showing several area
roads in Heber inundated and overflowing
with water.
&&
NDSpecial weather statement, Aug 12, 3:34 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
334 PM MDT Mon Aug 12 2024
UTZ101-102-115-122200-
Western Millard and Juab Counties UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
334 PM MDT Mon Aug 12 2024
...Strong thunderstorms will impact portions of north central Juab
and southeastern Tooele Counties through 400 PM MDT
...
At 334 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of Dugway Proving Ground
Test Range to 12 miles east of Fish Springs Wildlife Refuge. Movement
was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dugway English Village, Skull Valley, and Dugway Proving Ground Test
Range.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4061 11252 3984 11259 3973 11322 4007 11327
4039 11315
TIME...MOT...LOC 2134Z 245DEG 36KT 4029 11307 3982 11314
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
WebberThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 6:42 PM MDT | Special Weather Statement | SLC | Millard | 48 min |
| Aug 11, 7:25 PM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard, Piute, Sevier | 50 min |
| Aug 11, 7:41 PM MDT | Special Weather Statement | SLC | Carbon | 49 min |
| Aug 11, 8:44 PM MDT | Flash Flood Warning | SLC | Piute | 6 hr |
| Aug 11, 9:04 PM MDT | Flash Flood Warning | SLC | Millard, Sevier | 3 hr |
| Aug 12, 11:26 AM MDT | Special Weather Statement | SLC | 19 min | |
| Aug 12, 12:42 PM MDT | Special Weather Statement | SLC | Juab | 33 min |
| Aug 12, 1:06 PM MDT | Special Weather Statement | SLC | Tooele | 39 min |
| Aug 12, 1:17 PM MDT | Special Weather Statement | SLC | Sanpete | 28 min |
| Aug 12, 1:26 PM MDT | Special Weather Statement | SLC | Salt Lake | 34 min |
| Aug 12, 1:34 PM MDT | Special Weather Statement | SLC | Tooele | 26 min |
| Aug 12, 1:46 PM MDT | Special Weather Statement | SLC | Tooele | 44 min |
| Aug 12, 2:02 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 28 min |
| Aug 12, 2:20 PM MDT | Special Weather Statement | SLC | 25 min | |
| Aug 12, 2:27 PM MDT | Special Weather Statement | SLC | Salt Lake | 33 min |
| Aug 12, 2:30 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 17 min |
| Aug 12, 2:40 PM MDT | Special Weather Statement | SLC | Davis | 35 min |
| Aug 12, 2:46 PM MDT | Special Weather Statement | SLC | Salt Lake | 29 min |
| Aug 12, 2:47 PM MDT | Areal Flood Advisory | SLC | Utah | 118 min |
| Aug 12, 2:57 PM MDT | Areal Flood Advisory | SLC | Utah | 63 min |
| Aug 12, 3:05 PM MDT | Special Weather Statement | SLC | Utah | 40 min |
| Aug 12, 3:13 PM MDT | Special Weather Statement | SLC | Salt Lake | 47 min |
| Aug 12, 3:16 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 59 min |
| Aug 12, 3:17 PM MDT | Special Weather Statement | SLC | Wasatch | 28 min |
| Aug 12, 3:22 PM MDT | Areal Flood Advisory | SLC | Wasatch | 53 min |
| Aug 12, 3:34 PM MDT | Special Weather Statement | SLC | Tooele | 26 min |
| Aug 12, 4:00 PM MDT | Special Weather Statement | SLC | Tooele | 30 min |
| Aug 12, 5:04 PM MDT | Special Weather Statement | SLC | Kane | 26 min |
| Aug 12, 5:18 PM MDT | Special Weather Statement | SLC | 27 min |
Nearby
Flash Flood Warnings in Utah, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.